# SDR CKSA97207

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0711612
- Condition: Wrinkled
- Location: Bs 1480-1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECTION, FOUND RIGHT FUSELAGE SKIN PANEL FROM STA 1480 TO STA 1740 STRINGER 34 TO STRINGER 40 HAS WRINKLED SKIN.  INSTALLED NEW SKIN FROM STA 1480 THRU STA 1741 STRINGER 43R THRU STRINGER 40R IAW B747 DRAWING 65B04132-2 REV H WITH THE EXCEPTION OF ALL REMOVED EXISTING HI-LOK FASTENERS ARE REPLACED WITH LIKE KIND HI-LOK FASTENER OF .015625 INCH OVERSIZE DIAMETER IAW EA 97-136 AND BOEING 8110-3 DATED 18 MAY 97.  BOEING MM 5-51-05.  NON-ROUTINE TASK CARD NR 101737.
